# SDR SWIA201541465

- Difficulty date: October 3, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 29,087 hours, 24,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430352
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE, MID OTBD L/E SKIN, DUE TO CHAFING.  REMOVED, FABRICATED AND INSTALLED NEW RT INBD.  FLAP VANE L/E CENTER SKIN SECTION IAW SRM.
